# SDR SWAA2021080528623

- Difficulty date: March 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL #120AF UPPER SURFACE CORRODED. / FABRICATED FWD CARGO COMPARTMENT FLOOR PANEL #120AF I/A/W 737 AMM 25-52-01-201-801; 737 AMM 51-21-41-370-802; AND 737 AMM 51-21-72-370-804 CORROSION WAS MORE THAN 20' IN LENGTH OUT OF LIMITS PER 737-800 SRM 53-00-53-1A-1 'LENGTH 26'
